| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm513.2, -04.50 diopter, implantable collamer lens into the patients left eye (os) on (b)(6) 2023.The lens was replaced with a shorter length lens due to excessive vault on (b)(6) 2023.This resolved the problem.
Additional Manufacturer Narrative
Weight - unk, ethnicity - unk, race - unk.Claim#: (b)(4).